Research ArticleOpen accessMeasure of Departure from Conditional Partial Symmetry for Square Contingency TablesYusuke Saigusa, Nobuki Fukumoto, Tomoyuki Nakagawa, Sadao TomizawaJournal of Mathematics and Statistics, Vol. 18, Issue 1 · 4 Oct 2022 · 5,563 accessesView PDFCite
Author
1 article in our journalsNobuki Fukumoto
Department of Information Sciences, Faculty of Science and Technology, Tokyo University of Science, JapanArticles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.